# SDR HALA2011010800018

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,030 hours, 5,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK FOUND CABIN FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FWD CABIN FLOOR LIGHT FN STRIP.  OPS CHECKED GOOD IAW AMM 33-51-00.
